Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have masturbated excessively. Why do I fail at an erection?

Hey, I am 15 years old, male. All of a sudden last night, I couldn t get an erection . I just couldn t. I have no idea why. Then today, I get one randomly in my car going down the road. Then again in class today (I was sort of trying to get one then) I just got an erection, but lost it quickly... I am a virgin , but masturbated a lot in the past. I m really trying to stop now... Please help? Any ideas? I m worried, and hate this feeling... Thank you.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.You are just 15 years old and indulged in Masturbation since a long time. and did not get erection yesterday night.Do not take it seriously.these is nothing to worry this happens once in a while.It is the anxiety that will lead to some more problems like flaccid erection,, early ejaculation etc.Be calm and composed and concentrate on your studies. .
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor